# SDR AALA202508183209

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,627 hours, 6,001 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT CREW REPORTED THAT THE FLIGHT DECK DOOR IS STICKING AT THE UPPER DOOR FRAME AND IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE PERFORMED CLEARANCE CHECK OF FLIGHT DECK DOOR AND FOUND CLEARANCE BETWEEN THE TOP OF THE CLOSED FLIGHT DECK DOOR AND THE FLIGHT DECK WALL PANEL OUT OF LIMIT. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00-820-810.
